| Catalog Number |
386863 |
| Medical Device Problem Codes |
Retraction Problem (1536); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd us cathena 20gx1.25in straight bc needle retraction failed it was reported by customer that safety did not engage after she threaded in catheter.Verbatim: safety did not engage after she threaded in catheter.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issue of needle retraction failure was confirmed upon inspection of the photo.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.